ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2016 , Volume 36 , Issue 5

Select all articles

Export/Reference:

Robustly N-expansive surface diffeomorphisms
Alfonso Artigue
2016, 36(5): 2367-2376 doi: 10.3934/dcds.2016.36.2367 +[Abstract](1057) +[PDF](370.9KB)
A volume-based approach to the multiplicative ergodic theorem on Banach spaces
Alex Blumenthal
2016, 36(5): 2377-2403 doi: 10.3934/dcds.2016.36.2377 +[Abstract](1068) +[PDF](553.9KB)
Flows of vector fields with point singularities and the vortex-wave system
Gianluca Crippa, Milton C. Lopes Filho, Evelyne Miot and Helena J. Nussenzveig Lopes
2016, 36(5): 2405-2417 doi: 10.3934/dcds.2016.36.2405 +[Abstract](979) +[PDF](412.9KB)
Sharp time decay rates on a hyperbolic plate model under effects of an intermediate damping with a time-dependent coefficient
Marcello D'Abbicco, Ruy Coimbra Charão and Cleverson Roberto da Luz
2016, 36(5): 2419-2447 doi: 10.3934/dcds.2016.36.2419 +[Abstract](953) +[PDF](533.3KB)
On the Fibonacci complex dynamical systems
El Houcein El Abdalaoui, Sylvain Bonnot, Ali Messaoudi and Olivier Sester
2016, 36(5): 2449-2471 doi: 10.3934/dcds.2016.36.2449 +[Abstract](978) +[PDF](794.4KB)
Multidimensional stability of planar traveling waves for the scalar nonlocal Allen-Cahn equation
Grégory Faye
2016, 36(5): 2473-2496 doi: 10.3934/dcds.2016.36.2473 +[Abstract](896) +[PDF](554.3KB)
Cyclicity of a class of polynomial nilpotent center singularities
Isaac A. García and Douglas S. Shafer
2016, 36(5): 2497-2520 doi: 10.3934/dcds.2016.36.2497 +[Abstract](859) +[PDF](530.1KB)
Recent progresses in boundary layer theory
Gung-Min Gie, Chang-Yeol Jung and Roger Temam
2016, 36(5): 2521-2583 doi: 10.3934/dcds.2016.36.2521 +[Abstract](1314) +[PDF](789.1KB)
Limiting distribution and error terms for the number of visits to balls in non-uniformly hyperbolic dynamical systems
Nicolai T. A. Haydn and Kasia Wasilewska
2016, 36(5): 2585-2611 doi: 10.3934/dcds.2016.36.2585 +[Abstract](983) +[PDF](514.8KB)
Persistence properties and unique continuation for a dispersionless two-component Camassa-Holm system with peakon and weak kink solutions
Qiaoyi Hu and Zhijun Qiao
2016, 36(5): 2613-2625 doi: 10.3934/dcds.2016.36.2613 +[Abstract](946) +[PDF](361.5KB)
Heat equation with a nonlinear boundary condition and uniformly local $L^r$ spaces
Kazuhiro Ishige and Ryuichi Sato
2016, 36(5): 2627-2652 doi: 10.3934/dcds.2016.36.2627 +[Abstract](1094) +[PDF](559.8KB)
Invariance properties of the Monge-Kantorovich mass transport problem
Abbas Moameni
2016, 36(5): 2653-2671 doi: 10.3934/dcds.2016.36.2653 +[Abstract](1008) +[PDF](441.6KB)
The strong inviscid limit of the isentropic compressible Navier-Stokes equations with Navier boundary conditions
Matthew Paddick
2016, 36(5): 2673-2709 doi: 10.3934/dcds.2016.36.2673 +[Abstract](976) +[PDF](593.3KB)
Conformal Markov systems, Patterson-Sullivan measure on limit sets and spectral triples
Richard Sharp
2016, 36(5): 2711-2727 doi: 10.3934/dcds.2016.36.2711 +[Abstract](908) +[PDF](426.9KB)
From gradient theory of phase transition to a generalized minimal interface problem with a contact energy
Tien-Tsan Shieh
2016, 36(5): 2729-2755 doi: 10.3934/dcds.2016.36.2729 +[Abstract](906) +[PDF](584.0KB)
Random attractor of stochastic Brusselator system with multiplicative noise
Junyi Tu and Yuncheng You
2016, 36(5): 2757-2779 doi: 10.3934/dcds.2016.36.2757 +[Abstract](1008) +[PDF](513.3KB)
Local well-posedness and blow-up phenomena for a generalized Camassa-Holm equation with peakon solutions
Xi Tu and Zhaoyang Yin
2016, 36(5): 2781-2801 doi: 10.3934/dcds.2016.36.2781 +[Abstract](1252) +[PDF](515.0KB)
Limit cycle bifurcations near generalized homoclinic loop in piecewise smooth differential systems
Lijun Wei and Xiang Zhang
2016, 36(5): 2803-2825 doi: 10.3934/dcds.2016.36.2803 +[Abstract](1148) +[PDF](342.4KB)
On the Cauchy problem of a three-component Camassa--Holm equations
Xinglong Wu
2016, 36(5): 2827-2854 doi: 10.3934/dcds.2016.36.2827 +[Abstract](823) +[PDF](516.1KB)
A note on quasilinear wave equations in two space dimensions
Dongbing Zha
2016, 36(5): 2855-2871 doi: 10.3934/dcds.2016.36.2855 +[Abstract](915) +[PDF](450.8KB)
Sinai-Ruelle-Bowen measures for piecewise hyperbolic maps with two directions of instability in three-dimensional spaces
Xu Zhang
2016, 36(5): 2873-2886 doi: 10.3934/dcds.2016.36.2873 +[Abstract](826) +[PDF](540.9KB)
Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise
Shengfan Zhou and Min Zhao
2016, 36(5): 2887-2914 doi: 10.3934/dcds.2016.36.2887 +[Abstract](1151) +[PDF](594.8KB)
Exponential convergence to equilibrium in a Poisson-Nernst-Planck-type system with nonlinear diffusion
Jonathan Zinsl
2016, 36(5): 2915-2930 doi: 10.3934/dcds.2016.36.2915 +[Abstract](807) +[PDF](451.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]